1 doctor weighed in:

Is spontanious bleeding from the ear dangerous, what could cause it? I've been taking wayfarin for a number of years. I have sle and anti lipid antibodies. I have a lot of headaches.

1 doctor weighed in
Dr. Mary Engrav
Emergency Medicine

In brief: That

That is significant for you, as you are on warfarin.
You must be seen immediately and evaluated. Please be sure that your pt/inr (bleeding times laboratories) have been checked. Ear bleeding can be caused by trauma (significant head injury), minor trauma (scratches), or infection. Please be checked and evaluated and be sure you let your doctor know about the headaches. If you have pain, significant bleeding, feel light-headed or confused, vomit, or have any weakness/numbness then you would need to be seen in the er.

In brief: That

That is significant for you, as you are on warfarin.
You must be seen immediately and evaluated. Please be sure that your pt/inr (bleeding times laboratories) have been checked. Ear bleeding can be caused by trauma (significant head injury), minor trauma (scratches), or infection. Please be checked and evaluated and be sure you let your doctor know about the headaches. If you have pain, significant bleeding, feel light-headed or confused, vomit, or have any weakness/numbness then you would need to be seen in the er.
Dr. Mary Engrav
Dr. Mary Engrav
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
945K people helped
Continue
108,000 doctors available
Read more answers from doctors